Vladimir Mikhailovich Alekseev (Obituary)

D. V. Anosov, V. I. Arnol’D, M. I. Zelikin, A. N. Kolmogorov, O. V. Lokutsievskii, Yu S. Osipov, Ya G. Sinai, V. M. Tikhomirov, M. V. Yakobson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)201-206
Number of pages6
JournalRussian Mathematical Surveys
Volume36
Issue number4
DOIs
StatePublished - Aug 31 1981

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Anosov, D. V., Arnol’D, V. I., Zelikin, M. I., Kolmogorov, A. N., Lokutsievskii, O. V., Osipov, Y. S., Sinai, Y. G., Tikhomirov, V. M., & Yakobson, M. V. (1981). Vladimir Mikhailovich Alekseev (Obituary). Russian Mathematical Surveys, 36(4), 201-206. https://doi.org/10.1070/RM1981v036n04ABEH003026